# SDR RRXA11456

- Difficulty date: August 7, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 52772660
- Condition: Corroded
- Location: Fs 760 Rbl48
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CABIN SEAT TRACK IS CORRODED AT FS 760 RBL48.  *** CORRECTIUVE ACTION *** SEAT TRACK FOUND OUT OF LIMITS PER DC8 SRM 53-2-3 FIG 12.  REMOVED DAMAGED SECTION OF SEAT TRACK PER DC8 SRM 51-30-.  FABRICATED SEAT TRACK AND SPLINE AND INSTALLED PER DHSK 837677
